# SDR RAIA201311010002

- Difficulty date: November 1, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 31,412 hours, 29,526 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Dau
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK EICAS DURING CRUISE.  RETURNED FROM FLIGHT AND MAINTENANCE INSPECTED AND SWAPPED DAU'S, OPS CHECKED GOOD.
